I am 9 weeks post-op for weight loss surgery. I went off of lexapro after surgery because it was making be nauseated since having my guts rearranged. I started viibryd three days ago and every time I take a pill I have really bad stomach cramps for a few hours afterward. It is so severe I am considering not taking it anymore. Anyone?
I was thinking about those GI side effects... I'm on day 4 and have had no GI side effects. I wonder if diet or other med interaction has anything to do with those side effects. From what I've read, the various side effects have been temporary, and people that stick it out have been happy that they did. Definitely check with your doc before you do anything.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2011 • 2 answers
Posted 2 Oct 2012 • 3 answers
Posted 22 Dec 2013 • 3 answers
Posted 29 Nov 2015 • 0 answers
Been on 120 mg cymbalta and 4 days off it sick to my stomach cramps throwing up and a headache that?
Posted 3 Jul 2016 • 1 answer